Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 22, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Oct 26, 2010, 3:28 AM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Oct 26, 2010, 11:00 AM MDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2010, 3:28 AM MDT (09:28 UTC)
- In effect from
- Oct 26, 2010, 11:00 AM MDT
- Expired
- Oct 26, 2010, 2:48 PM MDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
Counties Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- -121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277 WWUS73 KGLD 260928 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 328 AM MDT TUE OCT 26 2010 COZ090>092-261500- /O.CON.KGLD.FZ.W.0002.000000T0000Z-101026T1500Z/ YUMA-KIT CARSON-CHEYENNE CO- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS 328 AM MDT TUE OCT 26 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TIMING...TEMPERATURES WILL FALL INTO THE UPPER 20S AFTER 3 AM MDT AND REMAIN BELOW FREEZING UNTIL SUNRISE. * IMPACTS...FREEZING TEMPERATURES WILL BE A THREAT TO ANY REMAINING TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES OF 28 DEGREES OR BELOW ARE FORECAST FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NEZ079>081-261730- /O.NEW.KGLD.WI.Y.0022.101026T1700Z-101026T2200Z/ DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...BENKELMAN...TRENTON...MCCOOK 328 AM MDT TUE OCT 26 2010 /428 AM CDT TUE OCT 26 2010/ ...WIND ADVISORY IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 4 PM MDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 4 PM MDT /5 PM CDT/ THIS AFTERNOON. * TIMING/DURATION...FROM MID DAY THROUGH THIS AFTERNOON * PEAK WINDS...SUSTAINED WINDS SPEEDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...DRIVING A HIGH PROFILE OR LIGHTWEIGHT VEHICLE MAY BECOME DIFFICULT. UNSECURED LIGHTWEIGHT OUTDOOR ITEMS MAY BE BLOWN AROUND OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
3 follow-up statements
190 WWUS73 KGLD 261424 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 824 AM MDT TUE OCT 26 2010 COZ090>092-261530- /O.CAN.KGLD.FZ.W.0002.000000T0000Z-101026T1500Z/ YUMA-KIT CARSON-CHEYENNE CO- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS 824 AM MDT TUE OCT 26 2010 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE 28 DEGREES. THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. $$ NEZ079>081-262200- /O.CON.KGLD.WI.Y.0022.101026T1700Z-101026T2200Z/ DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...BENKELMAN...TRENTON...MCCOOK 824 AM MDT TUE OCT 26 2010 /924 AM CDT TUE OCT 26 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON. * TIMING/DURATION...FROM MID DAY THROUGH THIS AFTERNOON * PEAK WINDS...SUSTAINED WINDS SPEEDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...DRIVING A HIGH PROFILE OR LIGHTWEIGHT VEHICLE MAY BECOME DIFFICULT. UNSECURED LIGHTWEIGHT OUTDOOR ITEMS MAY BE BLOWN AROUND OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ BULLER
499 WWUS73 KGLD 261813 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1213 PM MDT TUE OCT 26 2010 NEZ079>081-262200- /O.CON.KGLD.WI.Y.0022.000000T0000Z-101026T2200Z/ DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...BENKELMAN...TRENTON...MCCOOK 1213 PM MDT TUE OCT 26 2010 /113 PM CDT TUE OCT 26 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON. * TIMING/DURATION...THROUGH THIS AFTERNOON * PEAK WINDS...SUSTAINED WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...DRIVING A HIGH PROFILE OR LIGHTWEIGHT VEHICLE MAY BECOME DIFFICULT. UNSECURED LIGHTWEIGHT OUTDOOR ITEMS MAY BE BLOWN AROUND OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ BULLER
826 WWUS73 KGLD 262048 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 248 PM MDT TUE OCT 26 2010 ...MORE WINDY CONDITIONS ARE EXPECTED TOMORROW... .A POWERFUL STORM SYSTEM OVER THE UPPER MIDWEST WILL CONTINUE TO IMPACT MUCH OF THE REGION TOMORROW. STRONG NORTHWESTERLY WINDS WILL ONCE AGAIN MAKE TRAVEL DIFFICULT ACROSS NEBRASKA AND PORTIONS OF KANSAS ON WEDNESDAY. NEZ079>081-270330- /O.CAN.KGLD.WI.Y.0022.000000T0000Z-101026T2200Z/ /O.NEW.KGLD.WI.Y.0023.101027T1400Z-101028T0000Z/ DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...BENKELMAN...TRENTON...MCCOOK 248 PM MDT TUE OCT 26 2010 /348 PM CDT TUE OCT 26 2010/ ...WIND ADVISORY IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO 6 PM MDT /7 PM CDT/ WEDNESDAY... ...WIND ADVISORY IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO 6 PM MDT /7 PM CDT/ WEDNESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING/DURATION...WINDS WILL INCREASE AFTER 9 AM MDT (10 AM CDT) AND PERSIST THROUGH THE AFTERNOON * PEAK WINDS...SUSTAINED WINDS SPEEDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * OTHER IMPACTS...DRIVING A HIGH PROFILE OR LIGHTWEIGHT VEHICLE MAY BECOME DIFFICULT. BE CAUTIOUS OF BLOWING DUST WHICH MAY CAUSE SUDDEN REDUCTIONS IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ COZ090-091-KSZ001>004-013>016-027>029-270330- /O.NEW.KGLD.WI.Y.0023.101027T1400Z-101028T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER 248 PM MDT TUE OCT 26 2010 /348 PM CDT TUE OCT 26 2010/ ...WIND ADVISORY IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO 6 PM MDT /7 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM MDT /9 AM CDT/ TO 6 PM MDT /7 PM CDT/ WEDNESDAY. * TIMING/DURATION...WINDS WILL INCREASE AFTER 9 AM MDT (10 AM CDT) AND PERSIST THROUGH THE AFTERNOON * PEAK WINDS...SUSTAINED NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * OTHER IMPACTS...DRIVING A HIGH PROFILE OR LIGHTWEIGHT VEHICLE MAY BECOME DIFFICULT. BE CAUTIOUS OF BLOWING DUST WHICH MAY CAUSE SUDDEN REDUCTIONS IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ JRM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Oct 25, 11:13 PM MDT, 4 hours 15 minutes earlier.
Area forecast discussion, Oct 25, 11:13 PM MDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1113 PM MDT MON OCT 25 2010
.DISCUSSION...
245 PM MDT MON OCT 25 2010
1630Z WATER VAPOR IMAGERY INDICATED LARGE TROUGH DIGGING INTO THE
ROCKIES WITH RUC ANALYSIS INDICATING PV ANOMALY CENTERED OVER
NORTHERN UTAH. AT THE SFC COLD FRONT WAS LOCATED JUST TO THE WEST OF
BURLINGTON AND STRETCHED FROM KIT CARSON TO SAINT FRANCIS.
IMPRESSIVE GUSTS IN THE 45-48KT RANGE HAVE OCCURRED JUST BEHIND THE
FROPA. THE IMPACTS OF THIS SYSTEM WITH RESPECT TO WIND...FIRE
WX...FREEZE CONDITIONS AND PRECIP POTENTIAL ARE PRIMARY FORECAST
CONCERNS.
LATE AFTERNOON-TONIGHT...PV ANOMALY POSITION AND DIV Q FIELDS
INDICATE LARGE SCALE FORCING FOR ASCENT WILL INCREASE AROUND 21Z AS
STRONG AND DEEP FRONTOGENESIS MOVES SOUTH ACROSS THE AREA. THETA E
LAPSE RATES AND EVEN DEEP LAYER MOST UNSTABLE CAPE PROFILES
INDICATING SOME WEAK INSTABILITY ALSO PRESENT...SO EXPECT CURRENT
PRECIP AREA TO EXPAND AND SHIFT TO THE EAST AS TROUGH APPROACHES. AS
FRONTAL ZONE SHIFTS SOUTH...ATMOSPHERE RAPIDLY STABILIZES SO EXPECT
PRECIP THREAT TO END FAIRLY QUICKLY AFTER 00Z. WILL MAKE A LAST
MINUTE CALL ON PRECIP THREAT BASED ON ONGOING RADAR
TRENDS...OTHERWISE WITH STRONG SUBSIDENCE OVERNIGHT SKIES SHOULD
CLEAR OUT AS THE NIGHT PROGRESSES.
WILL LIKELY SEE A PERIOD OF VERY STRONG WINDS BETWEEN 00 AND 03Z AS
FRONT MAKES ITS FINAL PUSH THROUGH THE AREA. WITH 3 HOUR PRESSURE
CHANGES APPROACHING 9 MB/3HR AND STRONG CAA THINK WINDS WILL CONTINUE
TO MIX DOWN BEHIND THE FRONT SIMILAR TO TODAY...WITH GUSTS IN THE
45-50KT RANGE POSSIBLE. HAVE HAD ALMOST A MARGINAL HIGH WIND WARNING
CONDITIONS AT SEVERAL LOCATIONS...AND IF GUSTS PICK UP ANY MORE THAN
CURRENTLY MAY HAVE TO UPGRADE LATE IN THE AFTERNOON. WITH PERSIST ANT
WEAK CAA OVERNIGHT AND PRESSURE GRADIENT REMAINING TIGHT WINDS LOOK
TO STAY UP THROUGH THE NIGHT...WHICH COMPLICATES OVERNIGHT LOW
FORECAST. ON ONE HAND CAA ADVECTION WITH THIS SYSTEM WILL LIKELY
INHIBIT TOTAL DECOUPLING OF THE WINDS...WITH THE WESTERLY
COMPONENT POSSIBLY ADDING A BIT OF WARMING DUE TO OROGRAPHIC
EFFECTS. WHILE THE WINDS MAY HOLD UP TEMPS...A COLDER AND DRIER
AIR MASS WILL BE WORKING INTO THE AREA. THIS AIR MASS COMBINED WITH
CLEAR SKIES FOR A PORTION OF THE NIGHT MAY BE ENOUGH TO OVERCOME
THE WIND S AND COOL RAPIDLY. WHILE SITUATION REMAINS
MARGINAL...THINK THERE IS ENOUGH OF A THREAT TO CHANGE FROST
ADVISORY TO A FREEZE WARNING. ALSO CONSIDERED ADDING MORE COUNTIES
TO THE FROST ADVISORY...BUT WITH WINDS STAYING UP AND AIR MASS
BEING VERY DRY IT IS UNLIKELY ANY FROST WILL FORM EVEN IF THE
TEMPERATURES FALL TO NEAR FREEZING.
TUESDAY-TUESDAY NIGHT...SHORT WAVE TROUGH WILL LIFT NORTH INTO THE
UPPER MID WEST AND CONTINUE TO STRENGTHEN RESULTING IN A DEEPENING
SFC CYCLONE. FOR THE MOST PART CWA WILL REMAIN ON THE PERIPHERY OF
LARGE SCALE TROUGH THROUGH THE PERIOD...ALTHOUGH WITH COLD TEMPS
ALOFT RESULTING IN SOME POTENTIAL INSTABILITY HAVE CONCERNS THAT
SOME DIURNALLY DRIVEN CONVECTION IS POSSIBLE. WHILE I THINK THERE IS
A SMALL THREAT FOR PRECIP...DO NOT THINK THREAT WILL BE HIGH ENOUGH
TO WARRANT A PRECIP MENTION AT THERE IS LITTLE IN THE WAY OF LARGE
SCALE...ORGANIZED FORCING.
WINDS WILL ONCE AGAIN BE AN ISSUE AS DEEPENING LOW WILL KEEP A
TIGHT PRESSURE GRADIENT ACROSS THE AREA. BOTH NAM AND GFS SUGGEST
THAT STRONG WINDS WILL MIX DOWN TO THE SFC RATHER QUICKLY TUESDAY
MORNING AS NEITHER MODEL IS PREDICTING A VERY STRONG INVERSION. THIS
LOOKS REASONABLE GIVEN WINDS STAYING UP THROUGH THE NIGHT...AND
MIXED LAYER INFORMATION WOULD SUPPORT ANOTHER ADVISORY TYPE DAY IN
THE NORTHEAST. WHILE ANOTHER ADVISORY WILL LIKELY BE NEEDED...WITH
THE POTENTIAL FOR SEVERAL HEADLINES ALL RUNNING AT ONCE HAVE DECIDED
TO HOLD OFF TO AVOID CONFUSION. WINDS WILL ALSO CREATE COMPLICATIONS
TO THE OVERNIGHT LOW FORECASTS AS DATA CONTINUES TO SUGGEST THAT
WINDS DO NOT TOTALLY DECOUPLE THROUGH THE NIGHT. AM A LITTLE MORE
CONFIDENT THAT WE MAY SEE A PERIOD OF LIGHTER WINDS AS CWA GETS
FARTHER FROM SFC LOW AND LOW ITSELF IS NO LONGER DEEPENING. LOOKS
LIKE POTENTIAL FOR CWA WIDE FROST WITH HARD FREEZE POSSIBLE ACROSS
WESTERN HALF OF CWA.
WEDNESDAY-THURSDAY...UPPER TROUGH WILL GRADUALLY SHIFT TO THE EAST
AS RIDGE AXIS BEGINS TO BECOME ESTABLISHED OVERNIGHT. WHILE THERE IS
SOME WAA ASSOCIATED WITH BUILDING RIDGE...DIV Q FIELDS AND VERY
STABLE MID LEVELS WILL LIKELY LEAD TO DRY CONDITIONS AS THE RIDGE
BUILDS. MAIN CONCERN FOR THE PERIOD WILL CONTINUE TO BE
TEMPS/TDS/FIRE WX AND WIND.
IN THE EXTENDED...MEDIUM RANGE MODELS HAVE COME INTO MUCH BETTER
AGREEMENT WITH EXPECTED PATTERN EVOLUTION...PARTICULARLY WITH
RESPECT TO TIMING OF SHORT WAVE TROUGH ON SATURDAY. ALTHOUGH
OPERATIONAL MODELS IN BETTER AGREEMENT...ENSEMBLE DATA NOT SO
SIMILAR. 00Z GEFS HAS CLUSTERING OF SOLUTIONS MUCH SLOWER THAN
OPERATIONAL RUNS...ALTHOUGH THIS CLUSTERING NOT APPARENT IN 06Z
DATA. FOR THE TIME BEING THINK KEEPING NEAR OPERATIONAL SOLUTIONS
THE WAY TO GO...BUT WITH DECREASED CONFIDENCE DUE TO THE
AFOREMENTIONED ENSEMBLE DATA.
BEST POTENTIAL FOR A WIDESPREAD HARD FREEZE LOOKS TO BE THURSDAY
MORNING AS SFC RIDGE IS CENTERED OVER THE CWA. LIGHT WINDS...CLEAR
SKIES AND A DRY AIR MASS SHOULD ALLOW TEMPS TO FALL BELOW 28 DEGREES
EVERYWHERE. SOME CONCERNS ABOUT OVERALL AIR MASS WARMING THROUGH THE
NIGHT AS RIDGE BUILDS...BUT THINK RADIATIVE EFFECTS WILL WIN OUT
OVER ANY LARGE SCALE ISSUES.
CWA WILL BEGIN PERIOD UNDER THE INFLUENCE OF LARGE H5 RIDGE...WITH
PATTERN BREAKING DOWN INTO A MORE PROGRESSIVE/ZONAL FLOW OVER THE
WEEKEND. WHILE MODELS STILL SUGGESTING PASSAGE OF COMPACT SHORT WAVE
TROUGH DURING THE WEEKEND...BUT WITH CONFIDENCE REALLY TOO LOW TO
MENTION A PRECIP THREAT AT THIS TIME. TEMP FORECAST REMAINS TRICKY
AS TEMPERATURES IN THE 70S APPEAR LIKELY EARLY IN THE PERIOD BUT
CONFIDENCE LOWERS FROM SATURDAY ON. IF SHORT WAVE TROUGH MATERIALIZES
WILL LIKELY DRIVE A COLD FRONT TO THE SOUTH OF THE AREA...DROPPING
TEMPS 10+ DEGREES...BUT IF THIS SYSTEM DOES NOT MATERIALIZE OR IS
SLOWER (ALL POSSIBLE VIA ENSEMBLE DATA) TEMPERATURES WOULD REMAIN IN
THE 70S. FOR THE TIME BEING HAVE WENT WITH A COMPROMISE KEEPING
TEMPS AROUND 5 DEGREES ABOVE NORMAL SUNDAY AND MONDAY.
JRM
&&
.AVIATION...
1113 PM MDT MON OCT 25 2010
FOR THE 06Z TAFS...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD AT
BOTH TERMINALS. SURFACE WINDS WILL CONTINUE TO BE GUSTY WITH STRONG
JET AXIS OVER THE AREA THROUGH TUESDAY.
024
&&
.FIRE WEATHER...
245 PM MDT MON OCT 25 2010
DEVELOPING LOW TO THE NORTHEAST OF THE AREA WILL RESULT IN WINDY
CONDITIONS ACROSS MUCH OF THE AREA TUESDAY AND WEDNESDAY. VERY DRY
AIR WILL MOVE INTO THE AREA DURING THE MORNING HOURS TUESDAY AND
WILL ALLOW HUMIDITIES TO FALL TO 15 TO 20 PERCENT DURING THE
AFTERNOON...DESPITE THE RELATIVELY COOL TEMPERATURES. WHILE THERE
IS SOME UNCERTAINTY THAT STRONGEST WINDS WILL NOT LINE UP WITH
DRIEST AIR...THINK THERE IS ENOUGH OF A THREAT FOR A PORTION OF
THE AREA TO WARRANT A FIRE WEATHER WATCH.
RED FLAG CONDITIONS POSSIBLE AGAIN ON WEDNESDAY...POSSIBLY OVER A
MUCH LARGER AREA. WANT TO HOLD OFF FROM ISSUING BACK TO BACK
HIGHLIGHTS THAT COVER DIFFERENT AREAS FOR THE TIME BEING.
JRM
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR KSZ001-002-013-014.
WIND ADVISORY UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
KSZ001>004-013>016-027>029-041-042.
NE...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR NEZ079.
WIND ADVISORY UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
NEZ079>081.
CO...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR COZ252-253.
WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR COZ090>092.
FREEZE WARNING FROM 3 AM TO 9 AM MDT TUESDAY FOR COZ090>092.
&&Hazardous weather outlook, Oct 25, 10:22 AM MDT, 17 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1022 AM MDT MON OCT 25 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261400- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1022 AM MDT MON OCT 25 2010 /1122 AM CDT MON OCT 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL BRING STRONG NORTHWEST WINDS ACROSS THE TRI-STATE AREA THIS AFTEROON AND EVENING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL OCCUR. OTHERWISE...FROST WILL DEVELOP LATE TONIGHT OVER EASTERN COLORADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FIRST HARD FREEZE OF THE SEASON IS LIKELY THIS WEEK AS OVERNIGHT LOWS FALL INTO THE MIDDLE AND UPPER 20S ACROSS PORTIONS OF THE REGION EARLY WEDNESDAY AND THURSDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 11:27 AM MDT | Red Flag Warning | GLD | Dundy, Hitchcock, Red Willow | 7 hr |
| Oct 26, 2:48 PM MDT | Wind Advisory | GLD | Dundy, Hitchcock, Red Willow | 27 hr |
| Oct 26, 3:05 PM MDT | Fire Weather Watch | GLD | Dundy, Hitchcock, Red Willow | 13 hr |
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.